Aa
A
A
Close
Blank
Avatar universal
Hair Loss with Fluoexotine 20MG
I've been taking Fluoexotine for just over 2 months now, and my girlfriend and I have noticed that my hair has become thinner, i'm concerned as to whether continuing to take these tablets will greater my chance of complete hair loss? Or is it temporary, meaning it will grow back as normal?

Thanks.
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Hair loss is not listed as a side effect of this medication, but new side effects can show up at anytime.  Call your doctor and ask him about this, he may want to see you and go from there.  Take care.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
Essential Nutritional Needs for Any...
2 hrs ago by gymdandee
1236893 tn?1408490528
Blank
Recent study published in the jour...
3 hrs ago by gymdandee
Avatar f tn
Blank
Raspberry_belle uploaded new photos
3 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica
Depression Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica